Skip to Main Content

Apply Now to the University of Wyoming apply now
Menu
Contact Us

Cecilia J. Aragón, Ph.D.,

Associate Professor

Theatre and Dance, and

Latina/o Studies Director,

Latina/o Studies Program,

Coordinator, Theatre Education

and Theatre for Young

Audiences, Faculty Affiliate,

Gender and Women's Studies

-----------------------------

University of Wyoming

Ross Hall 105, Dept. 4297

1000 East University Avenue

Laramie, WY 82071

Phone: (307) 766-4124

Fax: (307) 766-2555

Email: ccaragon@uwyo.edu

-----------------------------

Ann Esquibel Redman,

Founder

Phone: (307) 632-4667

Email: aredman@bresnan.net

-----------------------------

Check our our Blog

WLYC logo
Find us on Facebook (Link opens a new window) Find us on Twitter (Link opens a new window) Find us on Instagram (Link opens a new window)

2022 Wyoming Latina Youth Conference

Conference Schedule and Workshops

WLYC 2022 Conference Itinerary

Friday, October 14, 2022

-Registration and Check-in: 1:00-3:00 p.m.. at UW Conference Center at the Hilton Garden Inn (Appetizers will be served)

-Team Building Workshop: 3:00-5:00 p.m.. (College Mentors and Team Leaders meet with their teams)

-Dinner with Teams: 5:00-6:00 p.m..

-UW President’s Reception 3:00-5:00 p.m.. at Rochelle Gateway Center (School Coordinators and Chaperones)

-Noche Cultura: 6:00-8:00 p.m.. Talent Show

 

Saturday, October 15, 2022

8:00–8:45 a.m..

Breakfast (College Mentors and Team Leaders meet with their teams)

 

9:00-9:45 a.m..

Workshop 1 (15 minutes travel time)

 

10:00-10:45 a.m..

Workshop 2 (15 minutes travel time)

 

11:00 a.m.-11:45 a.m..

Workshop 3

 

12:00-12:45 p.m..

Lunch (WLYC Sr. and Jr. luncheon with College Mentors and School Coordinator luncheon) (15 minutes travel time)

 

1:00-1:45 p.m..

Workshop 4 (15 minutes travel time)

 

2:00-2:45 p.m..

Workshop 5 (15 minutes travel time)

 

3:00-3:45 p.m..

Workshop 6 

 

4:00-5:00 p.m..

Preparation for Banquet

 

5:00 p.m.-5:30 p.m..

Banquet Seating

 

5:30-8:30 p.m..

Banquet: Keynote Speaker, Dr. Gina Nuñez-Mchiri, author of Community Engagement and High Impact Practices in Higher Education.

 

8:30-11:00 p.m..

DJ Dance and Photo Booth

 

For a printable poster of the schedule in English, click here.

For a printable poster of the schedule in Spanish, click here.

 

Contact Us

Cecilia J. Aragón, Ph.D.,

Associate Professor

Theatre and Dance, and

Latina/o Studies Director,

Latina/o Studies Program,

Coordinator, Theatre Education

and Theatre for Young

Audiences, Faculty Affiliate,

Gender and Women's Studies

-----------------------------

University of Wyoming

Ross Hall 105, Dept. 4297

1000 East University Avenue

Laramie, WY 82071

Phone: (307) 766-4124

Fax: (307) 766-2555

Email: ccaragon@uwyo.edu

-----------------------------

Ann Esquibel Redman,

Founder

Phone: (307) 632-4667

Email: aredman@bresnan.net

-----------------------------

Check our our Blog

WLYC logo
Find us on Facebook (Link opens a new window) Find us on Twitter (Link opens a new window) Find us on Instagram (Link opens a new window)

1000 E. University Ave. Laramie, WY 82071
UW Operators (307) 766-1121 | Contact Us | Download Adobe Reader

Accreditation | Virtual Tour | Emergency Preparedness | Employment at UW | Privacy Policy | Harassment & Discrimination | Accessibility Accessibility information icon